# SDR DALA2020021091031

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 256-313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB STA 256-274, 274- 293 AND 293-313 BTW X=54 AND X=60 MRB 53-211-01 (CPAX) SUMMARY OF NRC 00265: (CORROSION LEVEL 2) NEW CUSP WEB WAS INSTALLED PER MD-90 SRM 51-30-02. VOL II AND SRM 51-30-01 TOOLS USED : TORQUE WRENCH P/N 1501MRMH, S/N 0414022500, D/D 14/MAY/20 (1481747)
